Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes lot of noise from stomach?

Answered by
Dr.
Dr. Prasad

General & Family Physician

Practicing since :2005

Answered : 3287 Questions

default
Posted on Tue, 4 Feb 2014 in General Health
Question: I have gastric problem at times.Currently in night or throughout the day it makes lot of noise in stomach.I have started having lot of water but it showing no result.
doctor
Answered by Dr. Prasad 27 days later
Brief Answer: Can you elaborate... Detailed Answer: Dear XXXXXXX I am not sure how your query was pending for so long on XXXXXXX This hasn't happened earlier. I apologize for the inconvenience. I shall answer on their behalf. Noise that you hear in your stomach is due to aggravated peristaltic movements. If you have no abdominal cramps and your stool habits are normal, the aggravated movements is generally not concerning. These movements settle down gradually on its own. If they haven't settled yet, I would like to know the details of tests you have been through and if your gastric problem has settled down with Razo. I would also like to know about your personal habits - smoking, alcohol or any other habits. Awaiting your reply to discuss further. Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prasad 5 minutes later
I do not have any bad habits.
doctor
Answered by Dr. Prasad 19 minutes later
Brief Answer: Do you have the tests results? Detailed Answer: Hi XXXXXXX It is good to know that you don't smoke or drink. As described earlier, the noises that you hear from your abdomen is not abnormal and worrisome if you have no abdominal cramps and your stool habits are normal. I would like you to confirm that you don't have abdominal cramps, nausea, vomiting and stool problems. I would also like to know about the tests you have undergone and its results. You can use the site's uploader to upload scanned reports. I look forwards for complete details. Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Gastrointestinal cancer

doctor1 MD

i fall ill every month and get tired very fast have done cbc and also had done an mri of my stomach as there is a mild pain which is there always and i also have acidity problem . i have 6 kidney stones which are silent. i m scared and i think i have some serious health prob please suggest some tests as the doctors just say there is nothing

doctor1 MD

I have been having problems with mucus in my stool , it s usually a yellow color and it either comes out in long strands or just lays in the water. My stool is not firm but either loose to not even together, instead it looks like dirt in water. When I am having this problem I have severe stomach cramps , and a lot of gas. Also I have several BMs in the range of a half hour, usually right after I eat or even drink sometimes. I have no known allergies to any foods. What do I do? This has been occurring for about 2 months.

doctor1 MD

Hi I have frequent urination including through the night 3-4 times a night I have bloated stomach look 5months pregnant, nausea , heartburn with acid reflux at night making me gasp for breath and generally feeling awful I have seen a dr and so far have had full blood tests and triple swabs and all have come back normal and I had a abdominal and pelvic ultrasound sound scan which I am awaiting results from the radiography made a point of saying my ovarys are fine no cysts etc but wouldn t comment on the abdominal scan and I noticed he spent ages 5mins above scanning my right side over my rib area but much quicker everywhere else do you think he saw something also I noticed one of the scan pictures had lots of red and blue on it but just on one picture

doctor1 MD

Hello Doctor, Myself Rajesh and I am posting this query on behalf of my mother in-law who is 62yrs of age suffering from rheumatoid arthritis over 12 years. She is continuing medicines since then. Recently (about 2 months) she is experiencing with stomach upset (burning and gastric) and leads to frequent bowel movement (3 to 4 times a day). This has caused loosing weight and restriction with intake of food (non spicy and oil). The medicine consumed Lefno 20mg (10mg x 1 - 0 - 1) HCQS 200mg Zempred 4mg (currently this has been asked to stop by the Rheumatology doctor) Supracal ( calcium ) Nuril 5mg (for blood pressure) RISOFOS 35mg (Weekly 1 tab) If she stops taking Lefno then she does have Diarrhoea and the same get arrested. Also the Nexpro 10mg reduces the burning and gastric sensation in stomach. How to control the Diarrhoea when having lefno and recover the weight loss due to high Diarrhoea Kindly advice Best regards, Rajesh

doctor1 MD

Are fried foods or any foods high in saturated fats dangerous if they contain no cholesterol or trans fats? aside from sodium and everything else

doctor1 MD

Had acute diverticulitis Nov, 2013...took regimen of antibios & flagyll for 2 wks. Symptoms disappeared, but need bladder repair (mesh) and possibly have a rectocele . Must have colonoscopy first to determine. Could it be bowel or intestinal...